Hail, Emmet
- When
- June 16, 3:45 PM CST
- Where
- Emmet County, 0.5 mi E of Wellingford
- Measured
- 1 in hail
- Reported by
- Fire Department/Rescue
- Coordinates
- 43.320, -94.790
A very dynamic weather pattern was in place over over Iowa. A warm front lifted north into the state.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS DMX wrote it up.
A very dynamic weather pattern was in place over over Iowa. A warm front lifted north into the state. Temperatures warmed in the 80s with dew point readings in the upper 60s to mid 70s. The atmosphere became very unstable with 3000 to 4000 J/kg of CAPE and downdraft CAPE of 1000 to 1500 J/kg. The shear was strong with 50 to 60 kts available. The freezing level was quite high, between 13,000 and 14,000 feet wtih CAPE in the -10 to -30 C layer of the atmosphere between 700 and 900 J/kg. The precipitable water value was a between 1.5 and 1.8 inches. The LCL was relatively low, around 1000 meters. Thunderstorms moved into western Iowa out of Nebraska. As the afternoon and evening progressed, the thunderstorm complex evolved into one that was more outflow dominated. The system raced southeast and produced high winds across the Des Moines metro area and to the east and south. Winds of 60 to 80 MPH caused considerable tree and power line damage. Power outages were reported by 27,000 customers in Des Moines at the height of the storm. As the storms moved through the heart of Des Moines, a homeless individual died when a large tree branch fell on him at a homeless settlement along the banks of the Raccoon River east of Fluer Blvd.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before the first event at Jun 16, 2:17 PM CST, 1 hour 28 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 317 PM CDT MON JUN 16 2014 .SHORT TERM /TONIGHT/... ISSUED AT 317 PM CDT MON JUN 16 2014 WARM FRONT...THOUGH DIFFUSE...EXTENDS FROM EAST CENTRAL NEBRASKA INTO SENR IA. THAT LINES UP FAIRLY CLOSE WITH THE CONVECTION ARES AND THE MOISTURE GRADIENT AT H8 AND WITH THE PWAT...THOUGH EACH OF THOSE AREA A BIT FARTHER NORTHEAST. VERY UNSTABLE AIRMASS WITH LI'S TO -12 AND CAPE ABOVE 6000 J/KG. WITH THE STRONG SHEAR IN PLACE...SEVERE WEATHER WILL BE EASY TO DEVELOP. WILL EXTEND THE TOR WATCH FOR SEVERAL COUNTIES SHORTLY. ALSO GO WITH A FFA U.S. HIGHWAY 30 ON NORTH TONIGHT WITH POTENTIAL FOR SIGNIFICANT RAINFALL I AREAS WHERE THE PAST FEW DAYS HAVE BEEN QUITE WET. .LONG TERM /TUESDAY THROUGH MONDAY/... ISSUED AT 317 PM CDT MON JUN 16 2014 SOUTHWEST FLOW PATTERN REMAINS IN PLACE THROUGH MUCH OF THE WEEK AS THE UPPER LEVEL TROUGH SLOWLY MEANDERS FROM THE PACIFIC NORTHWEST EASTWARD INTO THE NORTHERN PLAINS BY THURSDAY INTO FRIDAY. THIS WILL ALLOW FOR A CONTINUED PUSH OF WARM AIR AND MOISTURE INTO THE STATE OVER THE NEXT FEW DAYS...WITH ENERGY LIFTING OUT OF THE WESTERN US TROUGH AND THROUGH THE REGION WHICH SHOULD ALLOW FOR INTERMITTENT CHANCES OF THUNDERSTORMS THROUGH THE WEEK. INITIALLY TUESDAY PUSH OF MUCH WARMER AIR SHOULD KEEP THE AREA CAPPED ALOFT DURING THE DAYTIME HOURS...WITH EXPECTED DEVELOPMENT ACROSS SOUTHERN MINNESOTA ON THE EDGE OF THE CAP. THIS ACTIVITY IS EXPECTED TO DIVE SOUTHEASTWARD THROUGH THE NORTHERN/EASTERN CWA TUESDAY NIGHT. SFC TROUGH ASSOCIATED WITH THE WESTERN US UPPER TROUGH TO PUSH EASTWARD AND APPROACH THE WESTERN CWA LATE WEDNESDAY INTO THURSDAY...BRINGING THE NEXT CHANCE FOR MORE WIDESPREAD THUNDERSTORMS. EXTENDED MODELS BRING THE COOL FRONTAL BOUNDARY THROUGH THE AREA THURSDAY...WITH WEAK CYCLONIC FLOW ALOFT INTO FRIDAY WHICH MAY RESULT IN SOME LINGERING CHANCES FOR THUNDERSTORMS WITH THE BULK OF THE ACTIVITY EXPECTED LATE WEDNESDAY INTO THURSDAY. PATTERN REMAINS A BIT MORE MUDDLED INTO THE WEEKEND WITH A FRONTAL BOUNDARY STALLED OVER THE AREA AND WEAK CYCLONIC FLOW ALOFT. OTHERWISE UPPER RIDGING TO BUILD INTO THE CENTRAL US FOR EARLY NEXT WEEK WHICH LOOKS TO LEND TOWARD A DRIER FORECAST AGAIN INTO THE BEGINNING OF THE WORK WEEK. && .AVIATION...16/18Z ISSUED AT 108 PM CDT MON JUN 16 2014 CONDITIONS GENERALLY REMAINING VFR AT THE TAF SITES THIS AFTERNOON. BAND OF MVFR CIGS NEAR THE WARM FRONT THE ONLY EXCEPTION. AREAS OF THUNDERSTORMS OVER NORTHWEST IA WILL EXIT...WITH NEXT ROUND MOVING SOUTHEAST OUT OF SD. THIS WILL ROLL ACROSS THE TAF SITES TONIGHT AND TRIED TO TIME IFR CONDITIONS WITH THE PASSAGE OF THE AREA. GUSTY WLY WINDS ON TUE WITH VFR THROUGH THE DAY. OUTLOOK...UNSETTLED WEATHER WILL CONTINUE THROUGH THE NEXT SEVERAL DAYS UNDER BUILDING RIDGE ALOFT. CONDITIONS WILL BE VFR THROUGH THE MOST PART OUTSIDE OF THUNDERSTORMS. && .DMX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH TUESDAY MORNING FOR BLACK HAWK-BREMER-BUTLER-CALHOUN-CERRO GORDO-EMMET- FRANKLIN-GRUNDY-HAMILTON-HANCOCK-HARDIN-HUMBOLDT-KOSSUTH-PALO ALTO-POCAHONTAS-SAC-WEBSTER-WINNEBAGO-WORTH-WRIGHT. && SHORT TERM...MS JUN 14 LONG TERM...BEERENDS AVIATION...MS JUN 14
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 333 PM CDT MON JUN 16 2014 IAZ004>007-015>017-023>028-033>039-171000- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK- 333 PM CDT MON JUN 16 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. SEVERE THUNDERSTORMS ARE EXPECTED TO SPREAD ACROSS THE AREA THIS EVENING INTO TONIGHT. VERY LARGE HAIL TO THE SIZE OF BASEBALLS...A FEW TORNADOES AND DAMAGING WINDS ARE THE MAIN SEVERE THREATS ACROSS THE AREA. HEAVY RAINFALL IS POSSIBLE WITH INTENSE RAINFALL RATES EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ADDITIONAL ROUNDS OF THUNDERSTORMS ARE POSSIBLE THROUGH THE REMAINDER OF THE PERIOD WITH THE HIGHEST CHANCES TUESDAY NIGHT AND AGAIN WEDNESDAY NIGHT THROUGH THURSDAY NIGHT. LOCALLY HEAVY RAIN AND A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THIS EVENING INTO TONIGHT. IAZ070>075-081>086-092>097-171000- CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION-CLARKE-LUCAS- MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS- 333 PM CDT MON JUN 16 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE POSSIBLE ACROSS THE AREA THIS EVENING INTO TONIGHT. LARGE HAIL...AN ISOLATED TORNADO AND DAMAGING WINDS ARE THE MAIN SEVERE THREATS. HEAVY RAINFALL IS POSSIBLE WITH THE STORMS AS WELL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ADDITIONAL ROUNDS OF THUNDERSTORMS ARE POSSIBLE THROUGH THE REMAINDER OF THE PERIOD WITH THE HIGHEST CHANCES WEDNESDAY NIGHT THROUGH THURSDAY NIGHT. LOCALLY HEAVY RAIN AND A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE POSSIBLE TONIGHT. IAZ044>050-057>062-171000- CRAWFORD-CARROLL-GREENE-BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE- DALLAS-POLK-JASPER-POWESHIEK- 333 PM CDT MON JUN 16 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP/SPREAD ACROSS THE AREA THIS EVENING INTO TONIGHT. VERY LARGE HAIL TO THE SIZE OF BASEBALLS...A FEW TORNADOES AND DAMAGING WINDS ARE THE MAIN SEVERE THREATS ACROSS THE AREA. HEAVY RAINFALL IS POSSIBLE WITH THE STORMS AS WELL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ADDITIONAL ROUNDS OF THUNDERSTORMS ARE POSSIBLE THROUGH THE REMAINDER OF THE PERIOD WITH THE HIGHEST CHANCES WEDNESDAY NIGHT THROUGH THURSDAY NIGHT. LOCALLY HEAVY RAIN AND A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE LIKELY THIS EVENING INTO TONIGHT. MJB
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1200 PM CDT MON JUN 16 2014
IAZ044-161745-
CRAWFORD IA-
1200 PM CDT MON JUN 16 2014
...STRONG THUNDERSTORMS MOVING INTO WESTERN CRAWFORD COUNTY...
AT 1159 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4
MILES SOUTH OF UTE...OR 17 MILES WEST OF DENISON...MOVING NORTHEAST
AT 55 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
DENISON...DUNLAP...SCHLESWIG...DOW CITY...CHARTER OAK...KIRON...
DELOIT...RICKETTS...ARION AND DENISON MUNICIPAL AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4221 9567 4221 9533 4206 9523 4186 9552
4186 9566 4187 9567 4195 9568
TIME...MOT...LOC 1659Z 214DEG 47KT 4198 9569
REVSPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 257 PM CDT MON JUN 16 2014 IAZ048-049-060-061-073-074-162100- JASPER IA-WARREN IA-STORY IA-POLK IA-MARSHALL IA-MARION IA- 257 PM CDT MON JUN 16 2014 ...THUNDERSTORM HAD FORMED OVER CENTRAL IOWA... AT 256 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES EAST OF PLEASANT HILL...MOVING NORTHEAST AT 30 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... DES MOINES...ANKENY...NEWTON...ALTOONA...PLEASANT HILL...NEVADA... CARLISLE...BONDURANT...MITCHELLVILLE...COLFAX...MONROE... PLEASANTVILLE...PRAIRIE CITY...BAXTER...PRAIRIE MEADOWS...IOWA SPEEDWAY...IOWA STATE FAIRGROUNDS...ADVENTURELAND AMUSEMENT PARK... MAXWELL AND COLO. PRECAUTIONARY/PREPAREDNESS ACTIONS... TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN DES MOINES . && LAT...LON 4135 9326 4142 9361 4204 9349 4193 9277 TIME...MOT...LOC 1956Z 206DEG 41KT 4155 9336 JOHNSON
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
339 PM CDT MON JUN 16 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM FUNNEL CLOUD 5 NNW ESTHERVILLE 43.46N 94.88W
06/16/2014 EMMET IA TRAINED SPOTTER
ROTATING WALL CLOUD AND FUNNEL
&&
NWS DES MOINES IA
IRIS SYSTEMPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
445 PM CDT MON JUN 16 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM HAIL ESTHERVILLE 43.40N 94.83W
06/16/2014 E0.50 INCH EMMET IA TRAINED SPOTTER
&&
JJOHNSONThe Sioux Falls radar (KFSD), 159 km away, was scanning. The volume nearest the first event began at 21:44 UTC.
65 thunderstorm wind, 11 hail, 11 tornado, 2 heavy rain, 2 flash flood. Local standard time, as filed.
Tree branches of 6 to 8 inches in diameter were blown down.
A 69 kt peak wind gust was recorded at 2213Z, with winds sustained or gusting above severe levels (52 kts) from 2210 to 2241Z.
Barn damage reported by the EM.
Tornado developed northeast of Plover and moved across rural areas of northern Pocahontas county with no damage. Tornado continued into Palo Alto county.
This tornado entered from Pocahontas county. It continued to the northeast in rural areas of southern Palo Alto with only crop damage.
Large limbs down along with power lines in Rake.
Several large tree limbs down with power lines down.
AWOS report of 54 kts came in at 2315Z. Since the AWOS reports only once every 20 minutes, the time of the actual gust was estimated from radar.
Four to five inch diameter tree branches down. Dime size hail and 2 inches of ponding water on road.
Multiple locations in SW Wright County sustained light to moderate tree damage. Light roof damage to several farm houses.
Tornado developed just east of the East Fork of the Des Moines river and moved eastward with time. Little damage occurred.
Several power lines down and tree limbs down throughout town.
Outbuilding heavily damaged. Debris strewn into a field to the ENE.
Several trees and power lines down throughout town.
Several power lines and trees down throughout town. Leland without electricity.
Several large tree limbs down near 280th and Sioux Ave (no Sioux Ave found in maps, maybe meant Sage Ave). Structural damage to a large machine shed.
Machine shed completely destroyed. Damage to power lines and trees.
Tornado is evident in high resolution satellite imagery early in track when crossing open agricultural fields. Most property damage occurred toward the end of the track.
Swath of wind damage in far eastern Wright County in which a tornado was embedded. Damaged trees and a grain bin.
Tornado spun up within a larger wind damage field in far eastern Wright county producing tree damage at a farmstead before moving into Franklin county.
Three to four inch tree limbs down.
This tornado moved in from Wright county and produce its most intense damage as it entered the county when it hit a farmstead. It then continued to the southeast remaining mostly in open farm fields.
Swath of wind damage that began in far NE Wright County broadened and strengthened as it entered NW Franklin County. An EF1 tornado was embedded within this wind damage. Wind gusts of 70-80 mph were found in a 1 to 2 mile wide and 4 to 5 mile long corridor, with locally higher gusts over 100 mph. One house lost half of its roof and multiple outbuildings were destroyed. One hog confinement building disintegrated--its remnants scattered for over 2 miles to the south. Damage point is at the house that lost its roof. Hog building was 1.5 miles SE of this point.
This tornado developed in a larger wind damage field and produced extensive tree damage done to house on west side of Highway 65. High resolution satellite imagery also had convergent area of crop residue in agricultural field east of the damage.
Wind damage to farm outbuildings. Roof damage to homes and power lines down along 320th St north of Mason City.
Rainfall of 3.98 inches since 7:00pm CDT (6:00pm CST).
Large tree limbs down throughout the city. Empty grain bin on the east side of the town blown down.
Two empty grain bins ripped from foundation and thrown 75 yards to the SE. Swath of area 4 miles south and several miles east of this point also had tree limb damage.
Several tree limbs down, mostly 4 inches in diameter with a few larger.
Several 3 to 4 inch diameter tree limbs down, some over 6 inches.
This is the first of three tornadoes that formed around the Clarksville area. This narrow tornado formed north of Allison and tracked just south of due east, hitting several farmsteads and causing primarily tree damage. The tornado strengthened to an EF1 as it passed over a farmstead towards the end of its track, completely destroying a barn and heavily damaging a shelter belt. The tornado dissipated shortly thereafter as the second tornado passed just to the south.
Numerous branches down.
Wind gust estimate of 65 MPH.
Wind gusts estimated of 75 MPH.
Swath of RFD winds south of the two tornadoes. Large tree snapped on farmstead. Empty grain bin rolled 75 yards to the ENE. Many tree limbs downed for a mile north and several miles E and W of this point.
This second tornado near Clarksville formed just south of tornado #1 as it was in the latter stages of its life. It heavily damaged multiple shelter belts and destroyed several outbuildings on a farmstead before dissipating. It caused EF1 damage to both the shelter belts and the farmstead.
Numerous trees and power lines down throughout town. Worst trees damage was on the southern and western side of town. Most trees in this region sustained limb damage or were snapped. Winds lasted six minutes based on spotter account. The falling trees damaged several houses, buildings, and power lines.
Several large tree limbs down throughout Parkersburg.
This short-lived tornado formed east of Clarksville and caused damage to multiple shelter belts. It strengthened to an EF1 as it passed over a house and removed part of its roof. The tornado damaged another house a mile further east before dissipating shortly thereafter.
At least 6 inches of water flowing cross portions of highway 3 in the Hampton area. flooding of farm fields approaching roads and highways.
Area of wind damage downstream of the dissipating tornado east of Clarksville. Limb damage to over a dozen trees and an outbuilding with a west facing entrance was pulled from the ground.
Rainfall 2.95 inches so far.
Public picture of tornado west of Tripoli that remained in open agricultural fields for the duration of its path.
Small branches damaged and a few larger ones to 9 inches in diameter.
Sustained winds of 60 MPH for three minutes.
Downed trees blocking roads.
Narrow but strong area of wind damage in east central Bremer County. Worst damage was on a farmstead (point used for this event). A barn was flattened, multiple trees were snapped, and several empty grain bins were thrown into the trees.
Winds gust estimated at 65 to 70 MPH with several tree limbs down.
Wind gust estimated at 60 MPH.
Law enforcement reported several cars stalled throughout town as water was 2 to 3 feet deep in places.
Winds gust estimated at 60 MPH. Emergency manager reported tree damage on several farmsteads in this general area as well.
AWOS reports in 20 minute intervals. Report of wind was in the 0435Z ob. Radar used to estimate actual time of wind gust.
Measured by an RWIS site.
Ten to twelve inch diameter trees down and two power poles.
Wind gust estimate of 60 MPH.
Measured on the Saylorville bridge.
Wind gust estimated at 65 MPH.
Estimaged 65 MPH winds broke 6 inch diameter branches.
Winds gusts estimated to 65 MPH with small branches down.
Measured 74 MPH and dime size hail at Waveland golf course.
Wind gust estimated 60 to 70 MPH.
Estimated gust.
Estimated 70 MPH winds downed large branches and some whole trees.
Thunderstorm winds blew down a large tree branch. A homeless individual died when a the branch fell on him at a homeless settlement along the banks of the Raccoon River east of Fluer Blvd.
Winds estimated at 60 MPH.
One and one half foot diameter tree downed.
Eight inch tree limbs snapped. Several tree limbs larger than two inches broken.
Eight inch diameter tree limbs down.
Several tree branches 6 inches in diameter down. Two food diameter tree downed.
Winds gust estimated 58 to 65 MPH with several tree limbs down. Moved heavy patio furniture 3 to 5 feet.
Measured on the Red Rock bridge.
A large tree about 8 inches in diameter was snapped.
As the offices recorded each death: direct deaths were caused by the weather itself, indirect ones by something it set in motion.
| Event | Date | Age | Sex | Where | Kind |
|---|---|---|---|---|---|
| Thunderstorm Wind, Polk | 2014-06-17 | Male | Outside/Open Areas | Direct |
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Iowa in 2014Every state in 2014This day in weather historyThe tornado archive for Iowa, 2014Warnings in Iowa, June 2014
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 512236, 512238, 512237, 512256, 512257, 530711, 518011, 512282, 518012, 512278, 527460, 512440, 512279, 512439, 512280, 512275, 512276, 512277, 512284, 512283, 530710, 518014, 512441, 530712, 512443, 512442, 512437, 512436, 512414, 518017, 530705, 518029, 512434, 518034, 530709, 518038, 512435, 512412, 512445, 530699, and more.